Has anyone experienced extreme anxiety if they take Latuda during the day? I made the mistake of taking it a few times after lunch at work, and within an hour, each time, I had crippling anxiety. I now take it at night before bed, so I sleep through the side effects, but hate eating 350 calories right before sleep
Do you get anxiety if you take Latuda during the day?
Question posted by Dublin12mom on 29 June 2021
Last updated on 30 June 2021
Latuda can cause new or increased anxiety in some users but it generally resolves within a couple of weeks.
"Common (1% to 10% of users): Agitation, anxiety, psychomotor hyperactivity, restlessness"
If this has persisting longer than a few weeks you should let your doctor know.
Taking it at night might be the answer... can you time taking it to coincide with your dinner or soon after?
- Latuda uses and safety info
- Latuda information for Healthcare Professionals (includes dosage details)
- Side effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.